MAUDE Adverse Event Report: BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN GOLD-TITE LARGE HEXED SCREW; DENTAL SCREW
Model Number ILRGHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided, weight unknown / not provided, pma/510(k) number :k072642.
 
Event or Problem Description
It was reported that screws fractured and were removed patient had to return to place new screws.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Three (3) certain titanium large hexed screw (ilrght) & two (2) certain gold-tite large hexed screw (ilrghg) were returned for investigation.Visual evaluation of the as returned product identified signs of use.Two (2) gold screws were fractured at the threads, and three (3) titanium screws were also fractured at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.Patient is a smoker.The reported devices were located on tooth sites # 23, 26 (fdi) and were used for an unknown amount of time.Dhr review was completed for the subject lot numbers (1230367 & 1251766).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot numbers were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (1230367 & 1251766) for similar events and no other complaint was identified.Review completed utilizing keywords: fracture screw.Therefore, based on the available information, devices malfunction did occur, and the reported event was confirmed following visual inspection.

Brand Name
CERTAIN GOLD-TITE LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15543173
Report Number0001038806-2022-01507
Device Sequence Number3290063
Product Code NHA
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)270119(10)1251766
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberILRGHG
Device Catalogue NumberILRGHG
Device Lot Number1251766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ILRGHT LOT 1230367 X3ILRGHG LOT 1251766
Patient Age60 YR
Patient SexMale